# SDR SIMA20180312006

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 37,074 hours, 26,639 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE.   REMOVED AND REPLACED THE STEERING MANIFOLD IAW AMM 32-51-50.  OPS & LEAK CHECKED GOOD.
